Prof. Chi Wai LEUNG
BSc, MPhil (The Chinese University of Hong Kong)
PhD (The University of Manchester)
The Chinese University of Hong Kong,
Shatin, N.T., Hong Kong
- Selected Publications:
Regularity of certain commutative Banach rings. Journal of Mathematical Analysis and Applications, Vol 517. No.1 (2023) Paper No. 126589 (with Cheuk-Yin Lee).
Orthogonality relations on certain homogeneous spaces, Proc. Amer. Math. Soc. Vol 150 no.3 (2022) 1115-1126.
Analytic bundle structure on the idempotent manifold, Monatsh. Math. 196 (2021), no. 1, 103–133, (with Chi-Keung Ng).
On a variant of Tingley's problem for some function spaces, Journal of Mathematical Analysis and Applications, Vol 496 (2021), no. 1. Paper No. 124800, 16 pp. (with Chi-Keung Ng and Nagi-Ching Wong).
Berkovich spectra of elements in Banach rings, Journal of Number Theory, Vol 195 (2019), 184-216, (with Chi-Keung Ng).
Metric preserving bijections between positive spherical shells of non-commutative Lp -spaces, Journal of Operator Theory, Vol 80, no. 2 (2018), 429-452, (with Chi-Keung Ng and Nagi-Ching Wong).
Spectra of commutative non-unital Banach rings, Advances in ultrametric analysis, Contemp. Math, 704, American Mathematical Society, (2018), 91-109, (with Chi-Keung Ng).
The topology on Berkovich affine lines over complete valuation rings, The Quarterly Journal of Mathematics, Vol 68, no. 4, (2017) 1163-1180, (with Chi-Keung Ng).
The positive contractive part of noncommutative Lp-space is a complete Jordan invariant, Linear Algebra and its Applications, Vol 519 (2017) 102-110, (with Chi-Keung Ng and Ngai-Ching Wong).
Norm-attaining property for a dual pair of Banach Spaces, Journal of Mathematical Analysis and Applications, Vol 445 (2017) 556-563, (with Cheuk-Yin Lee).
- Faculty Exemplary Teaching Award
|Course Code||Course Title||Academic Year||Term|
|MATH2058||Honours Mathematical Analysis I||2022/23||1|
|MATH2068||Honours Mathematical Analysis I||2022/23||2|